Classical Analysis and ODEs

[11] On a hybrid of bilinear Hilbert transform and paraproduct

Dong Dong Xiao Chun Li

Classical Analysis and ODEs mathscidoc:1910.43455

Acta Mathematica Sinica, English Series, 34, (1), 29-41, 2018.1
[ Download ] [ 2019-10-20 17:54:15 uploaded by Dong_Dong ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On a discrete bilinear singular operator

Dong Dong

Classical Analysis and ODEs mathscidoc:1910.43453

Comptes Rendus Mathematique, 355, (5), 538-542, 2017.5
[ Download ] [ 2019-10-20 17:53:43 uploaded by Dong_Dong ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Improved estimates for polynomial Roth type theorems in finite fields

Dong Dong Xiaochun Li Will Sawin

Classical Analysis and ODEs mathscidoc:1910.43452

arXiv preprint arXiv:1709.00080, 2017.8
[ Download ] [ 2019-10-20 17:47:58 uploaded by Dong_Dong ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] The geometry of generalized Lame equation, II: Existence of pre-modular forms and application

Zhijie Chen Tsinghua University Ting-Jung Kuo NTU Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43002

Journal de Mathematiques Pures et Appliquees, 132, 251-272, 2019
[ Download ] [ 2019-09-02 15:55:13 uploaded by zjchen ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On algebro-geometric simply-periodic solutions of the KdV hierarchy

Zhijie Chen Tsinghua University Chang-Shou Lin NTU

Classical Analysis and ODEs mathscidoc:1909.43001

Communications in Mathematical Physics, 374, 111-144, 2020
[ Download ] [ 2019-09-02 15:53:06 uploaded by zjchen ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved